MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS; GUIDE
Model Number 03.010.497
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter: synthes sales rep.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a tote was accidentally set on a radiolucent aiming arm and it broke.There was no patient involvement.  this complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated concomitant devices.Expiration date is n/a.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Concomitant devices: radiolucent aiming arm/frn piriformis fossa (part 03.033.002, lot l963555, quantity 1) cam lock lever for radiolucent aiming arms (product code 03.010.497, lot t165426, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h4, h6: device history records review was completed for part: 03.010.497, lot: t165426.Manufacturing location: tuttlingen, manufacturing date: jun 13, 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.H3, h6: upon visual inspection, it was observed that one of the cam lock lever tab was broken.The broken plastic piece of the cam lock tab was still attached to the arm and the remaining broken fragments were also received.There are minimal signs of wear within the holes of the aiming arm.It is more likely that the device was subject to unintended forces during distribution or storage/handling.Overall, the aiming arm was in good condition and no new issues were identified during investigation.No surface wear was noted, consistent with the lack of usage of the device.The received condition agrees with the complaint description, therefore, the complaint has been confirmed.Relevant drawings were reviewed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.The raw material certificate was reviewed, and the used material was according to the specification of the device.The broken piece of the cam lock tab was retained within the aiming arm component.Due to the nature of the breakage, it was inaccessible to take measurements around the broken part of the cam lock tabs.Therefore dimensional analysis could not be performed.During the investigation no unidentified issues were found.The overall complaint condition is confirmed; however, no product design issues or manufacturing discrepancies were identified during this investigation.While no definitive root cause could be determined, it is possible that the device encountered unintended forces during distribution or storage/handling.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a cam lock lever for radiolucent aiming arm was accidentally broken by a tote.There was no patient involvement.Concomitant device: radiolucent aiming arm/frn piriformis fossa(part # 03.033.002, lot# l963555, quantity# 1).

Brand Name
CAM LOCK LEVER FOR RADIOLUCENT AIMING ARMS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8450094
Report Number2939274-2019-57113
Device Sequence Number11507749
Product Code FZX
UDI-Device Identifier10886982069146
UDI-Public(01)10886982069146
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2019
Device Model Number03.010.497
Device Catalogue Number03.010.497
Device Lot NumberT165426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2019
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/11/2019
04/22/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date04/19/2019
04/22/2019
Patient Sequence Number1